3 Publications

Mark all

[3]
2019 | Journal Article | IST-REx-ID: 405   OA
Jointly convex quantum Jensen divergences
D. Virosztek, Linear Algebra and Its Applications 576 (2019) 67–78.
View | DOI | Download (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6843   OA
On isometric embeddings of Wasserstein spaces – the discrete case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of Mathematical Analysis and Applications 480 (n.d.).
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 284   OA
Maps on probability measures preserving certain distances - a survey and some new results
D. Virosztek, Acta Scientiarum Mathematicarum (Szeged) 84 (2018) 65–80.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

3 Publications

Mark all

[3]
2019 | Journal Article | IST-REx-ID: 405   OA
Jointly convex quantum Jensen divergences
D. Virosztek, Linear Algebra and Its Applications 576 (2019) 67–78.
View | DOI | Download (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6843   OA
On isometric embeddings of Wasserstein spaces – the discrete case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of Mathematical Analysis and Applications 480 (n.d.).
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 284   OA
Maps on probability measures preserving certain distances - a survey and some new results
D. Virosztek, Acta Scientiarum Mathematicarum (Szeged) 84 (2018) 65–80.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed